# SDR ASAA1058403

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 10,642 hours, 3,490 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Part serial: 3011
- Condition: Faulty
- Location: Apu
- Part time: 2,522 hours, 3,523 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CDU FAULT VERBAL FROM FLT CREW.  CDU FAULT FIM 49 52240 SHOWING.  WITH APU RUNNING SET APU BLEED SWITCH TO ON NO DUCT PRESSURE REGISTERD.  CHECKED AT BLEED VALVE FOUND IN CLOSED POSITION.  REPLACED BLEED VALVE REF MM 49 52 11 400 801.  OPS CHECKED BLEED AIR VALVE REF MM 49 52 11 400 801 STEP F.  OPS CHECKS LEAK CHECKS GOOD NO FAULTS LOGGED IN CDU.  OK FOR SERVICE.
